# SDR VNAA202004059992

- Difficulty date: February 5, 2020
- Submitted: April 5, 2020
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 39,714 hours, 29,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT AND RIGHT JACK PAD INTERCOSTALS IAW CRJ700 SRM 51-42-21-001-001-A01. INSTALLED NEW INTERCOSTALS CC670-32179-1, CC670-32179-2 IAW CRJ700 SRM 51-42-21-001-001-A01.
